# SDR AWXA200600996

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 75,109 hours, 29,470 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8001160000
- Part serial: 85074623
- Condition: Smoke
- Location: Aft Galley
- Part time: 13,884 hours, 5,556 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SNA - SMOKE - FLT 652 - DURING CRUISE REPORTED THE NR 1 AFT OVEN WAS SMOKING, REPORTEDLY DUE TO CRUMBS INSIDE OVEN.  FLIGHT ATTENDANT DISCHARGED HALON FIRE EXTINGUISHER, PULLED AND COLLARED CIRCUIT BREAKER.  NR 1 AFT OVEN WAS PLACED ON MEL.  PHX - MAINTENANCE REMOVED AND REPLACED THE NR 1 AFT OVEN.
